# SDR RRXA003024

- Difficulty date: September 13, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK THROUGH LARGE BOLT HOLE AND CRACK APPROX 3/4 INCHES IN LENGTH UNDER VERTICAL LEG IN THE R/H W/W  AT STA 857 AND L24R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DOUGLAS LONGERON 24 REPLACEMENT GUIDE DATED 03/17/75, REVISED 10/19/80.
